North Dakota, 2013

Hail in North Dakota, August 18, 2013

August 18, 2013 · NWS BIS · 1 event in 1 county or zone

An isolated strong thunderstorm moving across south central North Dakota produced sub-severe hail in Kidder County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

An isolated strong thunderstorm moving across south central North Dakota produced sub-severe hail in Kidder County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Aug 18, 8:22 PM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 18, 8:22 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SUN AUG 18 2013

.UPDATE...
ISSUED AT 921 PM CDT SUN AUG 18 2013

THE LINE OF SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM NEAR DEVILS
LAKE TO THE BISMARCK/MANDAN AREA WAS ASSOCIATED WITH AN UPPER LEVEL
SHORTWAVE THAT IS PROGGED TO CONTINUE MOVING EASTWARD TOWARDS THE
JAMES RIVER VALLEY LATER THIS EVENING. THE STORMS HAVE NOT SHOWN
SEVERE CHARACTERISTICS...AND THERE HAS BEEN ONLY ONE PERSISTENT
FAIRLY STRONG STORM THAT MOVED FROM NORTH OF DICKINSON THROUGH THE
NEW SALEM AREA AND ALONG INTERSTATE 94 IN MORTON COUNTY. SHOULD THIS
STORM HOLD TOGETHER IT SHOULD MOVE THROUGH THE MANDAN AND BISMARCK
AREAS TO LINCOLN AND MOFFIT...WITH BRIEF HEAVY RAIN AND GUSTY WINDS
TO 40 MPH...AND A CHANCE OF SOME SMALL HAIL. ANOTHER STORM EAST OF
BISMARCK WAS SHOWING SIMILAR CHARACTERISTICS AS OF 920 PM CDT. OTHERWISE
THE LINE OF SHOWERS AND THUNDERSTORMS FROM NORTHEAST TO SOUTHWEST
HAVE BEEN RELATIVELY WEAK.

FARTHER EAST...A SURFACE TROUGH EXTENDED FROM NEAR GRAND FORKS TO
NEAR CARRINGTON TO BETWEEN MOBRIDGE AND ABERDEEN IN SOUTH DAKOTA.
WHEN THE UPPER LEVEL SHORTWAVE BECOMES COINCIDENT WITH THE SURFACE
TROUGH...IT MAY HELP FOCUS AND ENHANCE THE THUNDERSHOWERS OR KEEP
THEM SUSTAINED IN THE LATE EVENING AND VERY EARLY MORNING HOURS IN
THE JAMES RIVER VALLEY. STORMS THERE MAY BECOME STRONG AND POSSIBLY
SEVERE...BUT LATEST MESOANALYSIS SHOWS THAT MID-LEVEL LAPSE RATES
ARE DECREASING SOMEWHAT IN THE JAMES RIVER VALLEY. THUS SEVERE
WEATHER POSSIBILITY IS LOW.

UPDATE ISSUED AT 625 PM CDT SUN AUG 18 2013

AS MENTIONED IN EARLIER SHORT TERM DISCUSSION...MOST OF WESTERN AND
CENTRAL NORTH DAKOTA IS CAPPED BY A THERMAL RIDGE AT MID-LEVELS
AROUND H700...BUT AN UPPER LEVEL SHORTWAVE THAT HAS MOVED INTO
WESTERN NORTH DAKOTA MAY DISTURB THE CAP ENOUGH TO ALLOW CONVECTION
TO DEVELOP THROUGH THE CAP.

THERE ARE TWO LINES OF INSTABILITY THAT WILL BE A FOCUS FOR POSSIBLE
THUNDERSTORM DEVELOPMENT. ONE LINE FOR DEVELOPMENT IS ASSOCIATED
WITH UPPER LEVEL ENERGY THAT EXTENDED FROM THE BRANDON MANITOBA AREA
(WHERE A CLUSTER OF STORMS CONTINUES) TO NEAR MINOT TO NEAR
DICKINSON. THIS PAST HOUR A FEW THUNDERSTORMS DEVELOPED NORTHWEST OF
DICKINSON ALONG THIS LINE. ANOTHER LINE IS A SURFACE TROUGH OF LOW
PRESSURE THAT EXTENDED FROM NEAR PEMBINA IN THE NORTHEAST CORNER OF
NORTH DAKOTA TO NEAR JAMESTOWN TO NEAR LINTON IN NORTH DAKOTA AND
MOBRIDGE IN SOUTH DAKOTA.

BASICALLY HAVE KEPT THUNDERSTORM CHANCES IN THE FAR WEST THROUGH
EARLY EVENING...AND IN THE CENTRAL THROUGH MID-EVENING...AND SLIGHT
CHANCES IN THE FAR SOUTH CENTRAL AND SOUTHEAST UNTIL AN HOUR OR TWO
AFTER MIDNIGHT...UNTIL THE UPPER LEVEL SHORTWAVE IS FORECAST TO BE
EAST OF THE JAMESTOWN AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 334 PM CDT SUN AUG 18 2013

THE MAIN FORECAST CHALLENGE FOR THE PERIOD WILL BE THE CHANCES
FOR SEVERE CONVECTION OVER SOUTH CENTRAL AND SOUTHEASTERN NORTH
DAKOTA LATER THIS AFTERNOON AND EVENING.

DEWPOINTS IN THE UPPER 60S COMBINED WITH SURFACE TEMPS IN THE
UPPER 80S HAVE GENERATED SURFACE-BASED CAPE VALUES AROUND 3000
J/KG OVER SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA THIS
AFTERNOON (PER LAPS ANALYSIS). FURTHERMORE...DEEP LAYER SHEAR
VALUES AROUND 30 KNOTS ARE FORECAST TO OVERSPREAD THE FORECAST
AREA AS AN UPPER WAVE IN MONTANA ENTERS WESTERN NORTH DAKOTA LATER
THIS AFTERNOON AND EVENING. HOWEVER...THE FLY IN THE OINTMENT IS
700MB TEMPS IN THE 10C-12C RANGE SOUTH OF HIGHWAY 2 KEEPING THE
BOUNDARY LAYER VERY CAPPED.

DECREASING CLOUD COVER IS EXPECTED ALONG AND SOUTH OF THE I-94
CORRIDOR BETWEEN 21Z-24Z ALLOWING FOR RAPID HEATING DURING THE
LATE AFTERNOON. THIS MAY PRODUCE ENOUGH DIABATIC FORCING TO
OVERCOME THE AFOREMENTIONED CAP AS THE UPPER WAVE APPROACHES. ANY
STORMS THAT DO DEVELOP...IF ANY DEVELOP IN THE FIRST
PLACE...SHOULD RAPIDLY BECOME SEVERE. STILL...CONFIDENCE IS LOW SO
WILL KEEP LOW POPS IN THE LATE AFTERNOON/EVENING FORECAST. WILL
ALSO CONTINUE TO HIGHLIGHT THE SEVERE POSSIBILITY IN THE HWO.

AFTER MIDNIGHT TONIGHT...PRECIP CHANCES WILL DIMINISH AS THE
BOUNDARY LAYER STABILIZES AND THE UPPER WAVE ADVECTS INTO EASTERN
NORTH DAKOTA. OVERNIGHT LOWS WILL BE UNSEASONABLY WARM WITH
READINGS IN THE LOW TO MID 60S.

DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES ARE EXPECTED MONDAY
AS UPPER LEVEL RIDGING BUILDS INTO THE REGION. HIGHS WILL
GENERALLY BE IN THE LOW TO MID 90S ACROSS WESTERN AND CENTRAL
NORTH DAKOTA.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 334 PM CDT SUN AUG 18 2013

THE MAIN FORECAST HIGHLIGHT FOR THE EXTENDED PERIOD WILL BE NEAR
RECORD TEMPERATURES TUESDAY.  12Z MODEL GUIDANCE IS IN RELATIVE
AGREEMENT EARLY IN THE EXTENDED...THEN SOLUTIONS DIVERGE LATER
THIS WEEK.

THE HOTTEST DAY IN THE EXTENDED PERIOD WILL BE ON TUESDAY...WHERE
TIED OR NEW RECORDS MAY BE IN THE OFFING. AFTER A WARM START TO THE
DAY WITH MORNING LOWS IN THE 60S...H850 TEMPS ARE FORECAST TO CLIMB TO
BETWEEN +28C TO +30C BY LATE TUESDAY AFTERNOON AHEAD OF A STRONG
COLD FRONT SITUATED OVER SOUTHERN CANADA. THIS WILL TRANSLATE TO
AFTERNOON TEMPERATURES IN THE MID TO UPPER 90S...POSSIBLY EVEN 100
DEGREES FOR LOCATIONS IN THE SOUTH CENTRAL. LOOKING AT RECORD
WARMEST LOWS FOR AUGUST 20TH FOR THE MAJOR CITIES IN WEST AND
CENTRAL NORTH DAKOTA...DICKINSON (65F SET IN 1963) AND JAMESTOWN
(68F SET IN 2003) HAVE THE BEST CHANCE OF BEING TIED OR
BROKEN...WHILE OTHER CITIES MAY MISS BY A FEW DEGREES. IN REGARDS TO
RECORD DAYTIME HIGHS...BISMARCK REMAINS ON TRACK OF TYING THE
PREVIOUS RECORD OF 100 DEGREES IN 1976. EVEN THOUGH MOST LOCATIONS
WILL NOT REALIZE RECORD HIGHS...HEAT INDICES WILL CLIMB TO NEAR 100
DEGREES ACROSS THE SOUTH. HEAT INDICES ARE FORECAST TO APPROACH
HEAT ADVISORY CRITERIA TO WHERE ONE MAY BE NEEDED...BUT WILL ALLOW
FUTURE SHIFTS TO FURTHER EVALUATE. FOR NOW WILL FOLLOW THE PREVIOUS
SHIFT IN HIGHLIGHTING IT IN THE HAZARDOUS WEATHER OUTLOOK.

A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE STATE TUESDAY
NIGHT/WEDNESDAY...ALLOWING FOR H850 TEMPS TO DROP TO BETWEEN +16C
NORTH TO +21C SOUTHWEST. AT THE SURFACE...A 10 TO 15 DEGREE DROP
INTO THE 80S IS FORECAST...BRINGING TEMPERATURES TO WITHIN
SEASONABLE NORMS. FOR THE REST OF THE EXTENDED...DAYTIME
TEMPERATURES WILL REMAIN IN THE 80S...WITH OVERNIGHT TEMPERATURES IN
THE 50S AND 60S.

IN REGARDS TO THE POTENTIAL FOR PRECIPITATION...HAVE OPTED TO KEEP
SLIGHT CHANCE POPS AHEAD OF THE SOUTHWARD MOVING FRONT TUESDAY AND
WEDNESDAY. FOR THE REMAINDER OF THE PERIOD...SOUTHWEST FLOW ALOFT
WILL ALLOW FOR MULTIPLE SHORTWAVES TO MOVE OVER THE NORTHERN PLAINS.
DISAGREEMENT BETWEEN THE 12Z GFS/GEM AND 12Z ECWMF CONTINUES TO BE A
PROBLEM. THIS IS MOST PREVALENT ON THURSDAY AND FRIDAY...WHERE THE
ECWMF CONTINUES TO PAINT QPF ACROSS THE AREA WITH A STRONGER
SHORTWAVE...WHILE THE GFS/GEM CONTINUES TO BE VOID OF ANY
PRECIPITATION. HAVE OPTED TO DEVIATE FROM THE ALLBLEND
SOLUTION...CUTTING BACK ON POPS AND REDUCING THEM TO LOW END SLIGHT
CHANCE. FOR SATURDAY AND SUNDAY...ANOTHER SHORTWAVE WILL BRING
CONTINUED CHANCES FOR PRECIPITATION TO THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 625 PM CDT SUN AUG 18 2013

FOR THE MOST PART VFR CONDITIONS ARE EXPECTED OVER WESTERN AND
CENTRAL NORTH DAKOTA THROUGH THE TAF PERIOD...BUT FOR THE EVENING
THERE ARE TWO LINES OF INSTABILITY THAT WILL BE A FOCUS FOR POSSIBLE
THUNDERSTORM DEVELOPMENT. ONE LINE IS A SURFACE TROUGH OF LOW
PRESSURE THAT EXTENDED FROM NEAR PEMBINA IN THE NORTHEAST CORNER OF
NORTH DAKOTA TO NEAR KJMS TO NEAR LINTON IN NORTH DAKOTA AND
MOBRIDGE IN SOUTH DAKOTA. ANOTHER LINE FOR TSTM DEVELOPMENT IS
ASSOCIATED WITH UPPER LEVEL ENERGY THAT EXTENDED FROM THE BRANDON
MANITOBA AREA TO NEAR KMOT TO NEAR KDIK.

LATEST RADAR AND SATELLITE LOOPS INDICATE LIGHT SHOWERS WITH
ISOLATED THUNDERSTORMS WILL CONTINUE MOVING EASTWARD OVER WESTERN
AND CENTRAL NORTH DAKOTA THIS EVENING. HOWEVER...SCATTERED COVERAGE
IS EXPECTED SO ONLY INDICATED VCTS IN KMOT/KBIS/KJMS TAF
SITES...WITH A TEMPO GROUP IN KJMS AS THIS IS THE AREA WHERE THE
BEST CHANCE OF THUNDERSTORM DEVELOPMENT EXISTS FOR THE EVENING
HOURS...AND AT KDIK WHERE RECENT THUNDERSTORMS DEVELOPED. AFTER THIS
EVENING...VFR CONDITIONS AND LIGHT/VARIABLE WINDS ARE EXPECTED
OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE REMAINDER OF THE
TAF PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JV
SHORT TERM...TM
LONG TERM...LTH
AVIATION...JV
Hazardous weather outlook, Aug 18, 2:37 PM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT SUN AUG 18 2013

NDZ001>005-009>013-017>023-031>034-040>044-192045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-
337 PM CDT SUN AUG 18 2013 /237 PM MDT SUN AUG 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL PUSH THROUGH TUESDAY EVENING THROUGH
TUESDAY NIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DURING
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ025-035>037-045>048-050-051-192045-
FOSTER-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
337 PM CDT SUN AUG 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND
EVENING. SOME OF THE STORMS COULD BECOME SEVERE. THE PRIMARY
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDICES ACROSS SOUTH CENTRAL NORTH DAKOTA TUESDAY AFTERNOON
WILL BE NEAR 100 DEGREES. ACTUAL AIR TEMPERATURES WILL BE IN THE
UPPER 90S WITH THE HUMIDITY ADDING A SLIGHT INCREASE TO THE HEAT
INDEX...NUDGING IT CLOSE TO HEAT ADVISORY CRITERIA. A HEAT
ADVISORY MAY BECOME NECESSARY IN FUTURE FORECASTS.

A STRONG COLD FRONT WILL PUSH THROUGH TUESDAY EVENING THROUGH
TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

TM/LTH

In the hours before

Special weather statement, Aug 18, 8:33 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT SUN AUG 18 2013

NDZ035-036-190300-
BURLEIGH-KIDDER-
933 PM CDT SUN AUG 18 2013

...SPECIAL WEATHER STATEMENT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF DRISCOLL...OR 26 MILES EAST
OF BISMARCK...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRISCOLL...
  STEELE...
  DAWSON...
  LAKE ISABEL...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

VINING
Special weather statement, Aug 18, 8:58 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
958 PM CDT SUN AUG 18 2013

NDZ036-190330-
KIDDER-
958 PM CDT SUN AUG 18 2013

...SPECIAL WEATHER STATEMENT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STEELE...OR 40 MILES EAST OF BISMARCK...
MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STEELE...
  DAWSON...
  LAKE ISABEL...
  TAPPEN...
  CRYSTAL SPRINGS...

THIS STORM WILL AFFECT INTERSTATE 94 IN KIDDER COUNTY THROUGH 1045
PM CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

VINING
Special weather statement, Aug 18, 9:29 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM CDT SUN AUG 18 2013

NDZ036-037-190400-
KIDDER-STUTSMAN-
1029 PM CDT SUN AUG 18 2013

...SPECIAL WEATHER STATEMENT...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAWSON AND TAPPEN...OR 45 MILES WEST OF
JAMESTOWN...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM THROUGH 1115 PM CDT INCLUDE...
  CRYSTAL SPRINGS...
  CHASE LAKE...
  MEDINA...
  CLEVELAND...

THIS STORM WILL AFFECT INTERSTATE 94 IN EASTERN KIDDER AND INTO
WESTERN STUTSMAN COUNTY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

VINING

The radar

The Bismarck radar (KBIS), 84 km away, was scanning. The volume nearest the first event began at 03:28 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Kidder

When
August 18, 9:30 PM CST to 9:35 PM CST
Where
Kidder County, 2.34 mi SW of Tappen
Measured
0.75 in hail
Reported by
Public
Coordinates
46.850, -99.660

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462737.